# SDR QXEA200602363

- Difficulty date: May 30, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 3,638 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: THE FOLLOWING PANEL REBATES ON UPPER CENTER WING AREA ALL HAVE CUT MARKS FROM BOX CUTTERS: 261KT, 261ET, 261BT, 261CT, 261FT, 261HT AND 261LT.  MAINTENANCE REPAIRED IAW RD 8/4-53-451, Q40 SRM 51-14-00-350-803, NDTM PART 6, 51-00-01 AND SRM 51-25-10-370-801.
